# SDR UALA2013041102496

- Difficulty date: April 11, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 47,389 hours, 5,725 cycles
- Engine: Pwa PW40903
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORT STATUS MSG "HYD TEMP IND PRI C1".  ACCOMPLISHED FIM TASK 29-11 TASK 901.  REPLACED C1 ACMP TEMP INDICATOR PER MM.  OPS CHECKED NORMAL.
